MathSciNet Relay Station
MathSciNet bibliographic data
MR173270 (30 #3483) 57.36
Novikov, S. P. Smooth foliations on three-dimensional manifolds. (Russian) Uspehi Mat. Nauk 19 1964 no. 6 (120), 89–91.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement